# SDR C2XA08RI139

- Difficulty date: September 9, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 18,201 hours, 13,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 82401
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2516 EWR FLIGHT CREW REPORTED FORWARD EMERGENCY LIGHTS VERY DIM AND STAYS ON WHILE SWITCH IS IN OFF POSITION.  EWR MX R&R EMERGENCY LIGHT BATTERY NR 2 AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
